# SDR SWAA2022011829850

- Difficulty date: April 7, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 33,932 hours, 19,979 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Exposed
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR BOARD 241 DF UPPER RT CENTER HAS EXPOSED FIBERS 2 FT LONG. MARKED. / REPAIRED DAMAGE ON FLOOR PANEL 241DF. BONDED REPAIR AND CURED. TAP TEST GOOD. IAW B737-700 SRM 53-00-50-1A-1; SRM 53-00-50-2R-1 SRM 53-00-50-2R-0 GENERAL.
